# SDR IXXA2013041200004

- Difficulty date: February 26, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 73,984 hours, 17,493 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING INBD MAIN FLAP UPPER SKIN CORRODED AT WS 205.  REPLACED INBD MAIN FLAP IAW AMM 27-51-03.
